Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 49, Number 1

All articles in this issue are freely accessible.

Self-induced motion of line defects
Jacob Rubinstein.
Quart. Appl. Math. 49 (1991), 1-9
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096227
Tchebychev nets on spheres
Sandra Lee Samelson.
Quart. Appl. Math. 49 (1991), 11-18
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096228
Optimal distribution of knots for tensor-product spline approximation
Nira Dyn and Itai Yad-Shalom.
Quart. Appl. Math. 49 (1991), 19-27
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096229
The structure of solutions of gas dynamic equations and the formation of the vacuum state
Hai Tao Fan.
Quart. Appl. Math. 49 (1991), 29-48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096230
A characterization of the room index by means of functional equations
Claudi Alsina.
Quart. Appl. Math. 49 (1991), 49-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096231
Asymptotic analysis of a rod with small bending stiffness
Peter Wolfe.
Quart. Appl. Math. 49 (1991), 53-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096232
On the thermodynamics of viscoelastic materials of single-integral type
Morton E. Gurtin and William J. Hrusa.
Quart. Appl. Math. 49 (1991), 67-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096233
Anticrowding population models in several space variables
Gastón E. Hernández.
Quart. Appl. Math. 49 (1991), 87-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096234
Symmetric finite element and boundary integral coupling methods for fluid-solid interaction
J. Bielak and R. C. MacCamy.
Quart. Appl. Math. 49 (1991), 107-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096235
Applications of generalized stress in elastodynamics
Douglas B. Meade.
Quart. Appl. Math. 49 (1991), 121-145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096236
The existence of travelling waves for phase field equations and convergence to sharp interface models in the singular limit
G. Caginalp and Y. Nishiura.
Quart. Appl. Math. 49 (1991), 147-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096237
The potential for a homogeneous cylinder in a cylindrical coordinate system
Wan-xian Wang.
Quart. Appl. Math. 49 (1991), 163-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096238
On the large time behaviour of a thermoviscous flow with dissipation
A. C. King.
Quart. Appl. Math. 49 (1991), 173-177
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096239
A Banach space solution of an abstract Cauchy problem which has Robin boundary data
Dennis W. Quinn.
Quart. Appl. Math. 49 (1991), 179-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1096240

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website